# SDR UIEA2017110702193

- Difficulty date: November 8, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 78,069 hours, 9,940 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGFT110001
- Part serial: 70595
- Condition: Inoperative
- Location: Main Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO SMOKE DETECTOR A4 INOPERATIVE.  R & R THE SMOKE DETECTOR, OPS CHECKED OK IAW AMM 26-14-00.
